A discontinuous Galerkin scheme for the numerical solution of flow problems with discontinuities

Toulopoulos, Ioannis and Makridakis, Charalambos (2011) A discontinuous Galerkin scheme for the numerical solution of flow problems with discontinuities. International Journal for Numerical Methods in Fluids, 68 (5). pp. 582-604. ISSN 02712091

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1002/fld.2524
Item Type: Article
Depositing User: Dr. Georgios Dimitrakakis
Date Deposited: 05 Feb 2012 20:46
Last Modified: 05 Feb 2012 20:46
URI: http://preprints.acmac.uoc.gr/id/eprint/61

Actions (login required)

View Item View Item